Citation

BibTex format

@article{Ivanov:2012:10.1007/s00209-011-0933-4,
author = {Ivanov, AA and Seress, A},
doi = {10.1007/s00209-011-0933-4},
journal = {MATHEMATISCHE ZEITSCHRIFT},
pages = {269--295},
title = {Majorana representations of A (5)},
url = {http://dx.doi.org/10.1007/s00209-011-0933-4},
volume = {272},
year = {2012}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Ivanov,AA
AU - Seress,A
DO - 10.1007/s00209-011-0933-4
EP - 295
PY - 2012///
SN - 0025-5874
SP - 269
TI - Majorana representations of A (5)
T2 - MATHEMATISCHE ZEITSCHRIFT
UR - http://dx.doi.org/10.1007/s00209-011-0933-4
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000308646500015&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/18379
VL - 272
ER -